# SDR SQ7A042002

- Difficulty date: January 2, 2002
- Submitted: June 26, 2002
- Operation: Air carrier
- Aircraft: N282
- Make and model: Boeing 727251
- Aircraft serial: 21161
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXD - During scheduled maintenance corrosion was found on the T angle @ BS760, LBL 6 - RBL 6.Replaced T extrusion per SRM 53-20-1 & 53-30-1.
